PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 58(72), pp. 129--136 (1995)
Slowly varying solutions of second order linear differential equations
Vojislav Mari\'c and Miodrag Tomi\'cFakultet tehnickih nauka, Novi Sad, Yugoslavia and Srpska akademija nauka i umetnosti, Beograd, Yugoslavia
Abstract: Asymptotic behavior of slowly varying (in the sense of Karamata) solutions of second order linear differential equations is determined under less restrictive conditions then in the known results.
Classification (MSC2000): 34E05; 26A12
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts